# SDR SWAA2019121839789

- Difficulty date: December 13, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N8306H
- Make and model: Boeing 737-8H4
- Aircraft serial: 36983
- Aircraft time: 26,291 hours, 11,384 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 146A750512
- Condition: Corroded
- Location: Bs 747-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO INTERCOSTAL HAD CORROSION ON UPPER AND LOWER FLANGE AROUND NUT PLATE HOLES BETWEEN BS. 747 TO BS. 767, RBL 21.        / R&R INTERCOSTAL IAW SRM AND DWG.
